# SDR NACA2025051500003

- Difficulty date: May 15, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,044 hours, 20,158 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT 2 ATTEMPTS KMIA. THIRD ATTEMPT FAILED, FOLLOWED FIM 49-11 FAULT TREE 989 REPLACED APU STARTER NO HELP. DEFERRED APU IAW MEL 49-11-01A CAT C ON 5/15/2025 @ 1850Z
